# SDR VNAA2012070200001

- Difficulty date: July 2, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 19,995 hours, 19,757 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389R
- Part serial: 0477
- Condition: Failed
- Location: Slat/Flap Sys
- Part time: 8,292 hours, 6,119 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED MULTIPLE FLAP AND SLAT MESSAGES ON APPROACH.  CREW LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP / SLAT SYSTEM, REMOVED AND REPLACED NUMBER ONE SFECU (SLAT / FLAP ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
